Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Metformin Noa

Posted by Sad Panda on May 27, 2004, at 3:45:50

In reply to Re: Metformin Sad Panda, posted by Noa on May 25, 2004, at 17:15:56

> Yes, I take metformin, otherwise known as Glucophage. I take the XL version--i.e., one dose per day. I've had no problems with it.
>
> Now when it comes to meds with dangerous potentiel SE's, metformin is one (lactic acidosis) and there are precautions needed when having surgery or injected dyes, etc., but you don't see quite the hysteria about it that we see with other meds, like Serzone.
>
>

Hi Noa,

I'm not sure I want to add another drug to my growing collection, I am hoping the Thyroxine will affect my metabolism enough that I will not need it. Metformin looks like a really good drug, but it's main side effect is diarrhoea, 52% according to RXList, & since I've spent most of my life with diarrhoea, it's not something that I want back again.

Did you have any inital GI side effects?

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[351009]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:349134
URL: http://www.dr-bob.org/babble/20040521/msgs/351009.html